The $k$-Lucas Hyperbolic Functions

Dursun Taşçı, Huriye Azman


In this paper, we introduced and studied an extension of the classical hyperbolic functions. We dened $k$-Lucas hyperbolic functions and studied their hyperbolic and recurrence properties, and investigated the relations between this new $k$-Lucas hyperbolic functions and the $k$-Fibonacci hyperbolic functions, which were studied before by Falcon and Plaza. We also studied the quasi-sine $k$-Lucas functions.


Hyperbolic functions; Lucas numbers

Full Text:



V.W. Spinadel, The metallic means and design, in: Kim Williams (editor), Nexus II: architecture and mathematics. Edizion-idell'Erba, 1998.

V.W. Spinadel, The metallic means family and forbidden symmetries, Int. Math. J. 2(3) (2002), 279-288.

V.E. Hoggat, Fibonacci and Lucas numbers, Palo Alti, CA: Houghton-Mi­ffin, 1969.

A.F. Horadam, A generalized Fibonacci sequence, Math. Mag. 68(1961), 455-459.

S. Vajda, Fibonacci and Lucas numbers, and the Golden Section, Theory and Applications, Ellis Horwood Limited, 1989.

D. Kalman and R. Mena, The Fibonacci numbers exposed, Math. Mag. 76(2003), 167-181.

A. Benjamin and J.J. Quinn, The Fibonacci numbers exposed more discretely, Math. Mag. 76(2003), 182-192.

A. Stakhov, On a new class of hyperbolic functions. Chaos, Solitons & Fractals 23(2) (2005), 379-389.

A. Stakhov, The generalized principle of the Golden Section and its applications in mathematics, science, and engineering, Chaos, Solitons & Fractals 26(2) (2005), 263-289.

A. Stakhov and B. Rozin, The Golden Shofar, Chaos, Solitons & Fractals 26(3) (2005), 677-684.

A. Stakhov and B. Rozin, Theory of Binet formulas for Fibonacci and Lucas $p$-numbers, Chaos, Solitons & Fractals 27(5) (2005), 1163-1177.

A. Stakhov and B. Rozin, The continuous functions for the Fibonacci and Lucas $p$-numbers, Chaos, Solitons & Fractals 28(4) (2006), 1014-1025.

A. Stakhov and B. Rozin, The "golden" hyperbolic models of Universe, Chaos, Solitons & Fractals 34(2) (2007), 159-171.

S. Falcon and A. Plaza, On the Fibonacci $k$-numbers. Chaos, Solitons & Fractals 32(5) (2007), 1615-1624.

S. Falcon and A. Plaza, The $k$-Fibonacci sequence and the Pascal 2-triangle, Chaos, Solitons & Fractals 33(1) (2007), 38-49.

S. Falcon and A. Plaza, The $k$-Fibonacci hyperbolic functions, Chaos, Solitons & Fractals 38(2) (2008), 409-420.

S. Falcon, On the $k$-Lucas numbers, Chaos, Solitons & Fractals 21(6) (2011), 1039-1050.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905